# SDR COEA2012060608917

- Difficulty date: June 6, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 23,866 hours, 30,949 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: S57110919200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / MAJOR REPAIR:  TOP OF LEFT WING SKIN CUTOUT WHERE PANEL 622CT SITS BETWEEN BL 1210R - 1625R HAS FRETTING AND LEVEL 2 CORROSION (LENGTH .5", WIDTH 6", DEPTH .53").   SUBMIT TO ATR FOR REPAIR INSTRUCTIONS TO TOP OF LEFT WING SKIN CUTOUT WHERE PANEL 622CT SITS BETWEEN BL 1210R - 1625R.  REPAIR PER ATR SRAS.
